# SDR DALA2019082004860

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 50,600 hours, 26,117 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FL370 APU DISCH FIRE LIGHT CAME ON. WENT OUT AT 8800 MSL CABIN ALT 1100. INSPECTED BLOW OUT DISC ON FUSELAGE - NOT BLOWN. PERFORMED TSM TASK 26-22-00-810-806-A APU EXT LOOP OPERATES NORMALLY.
